Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tingling sensation in hands and feet, fatigue, muscle cramps, slurred speech. Had thyroidectomy. Response?

5 weeks post full thyroidectomy . Feeling of hands and feet tingling sensation, most notable when walking over carpet. General fatigue, muscle cramps , slurred speech, hyper active saliva gland, crazy sleep pattern. Theres more, I just dont want to run you off but would love a reasonable response to share with my doctor. thank you so very much..
Asked On : Sun, 2 Sep 2012
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Endocrinologist 's  Response
Hi,
Welcome to HCM. I have gone through your question and understand your concerns.

Your symptoms may be due to low calcium in blood which is usually a complication of thyroid surgery. So pleas meet your doctor immediately and have your calcium phosphorus checked.

Hope I have answered your query. If you have any further questions I will be happy to help
With warm regards,
Dr Ajish TP (MD,DM)
Consultant Endocrinologist.
Answered: Wed, 12 Nov 2014
I find this answer helpful
Endocrinologist Dr. Ajish TP's  Response
Hi,
Welcome to HCM. I have gone through your question and understand your concerns.

Your symptoms may be related to low thyroid hormones and low calcium levels in blood. I suggest you to do a thyroid function tests and serum calcium/phosphorus and see a doctor.

Hope I have answered your query. If you have any further questions I will be happy to help
With warm regards,
Dr Ajish TP (MD,DM)
Consultant Endocrinologist.
Answered: Wed, 3 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor